# SDR ORJA9795

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Locator
- Part number: 415630020025600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY ROW LOCATOR BUMPER MISSING ROW 21 LEFT SIDE.  INSTALLED PERMANENT EXIT LOCATOR.  (M)
